Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 4, Pages 755-760
http://dx.doi.org/10.1155/S0161171298001057

Efficient algorithms for solving nonlinear Volterra integro-differential equations with two point boundary conditions

Univrsity of New Brunswick, P.O. Box 5050, N.B., Saint John E2L 4L5, Canada

Received 19 August 1996; Revised 2 December 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. E. Garey and R. E. Shaw, “Efficient algorithms for solving nonlinear Volterra integro-differential equations with two point boundary conditions,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 4, pp. 755-760, 1998. https://doi.org/10.1155/S0161171298001057.